Sunday, February 1, 2015

Study group discussion: Oculogyric crisis

What's oculogyric crisis?

I have read it a couple of times as a side effect of a couple of drugs, I don't remember the drugs though.

Neuroleptic drugs.

It's antipsychotic induced.

But what happens in it.. How does the patient present?

Sounds like deviation of the eye.

These are the ones I came accross:
Mutism, palilalia, eye blinking, lacrimation, pupil dialation, drooling, increased BP and HR, flushed face, headache, vertigo, anxiety, fixed stare or maximal deviation in all direction (usually at one a time), malaise.

Seems like it messes up your autonomic nervous system along with the eyes.

Yeah :-/

General question, what does gyric mean? Like is it a Spanish or Latin word?

Latin. It's like twisting.

No comments:

Post a Comment

This is express yourself space. Where you type create something beautiful! <3
Wondering what do I write? Well..
Tell us something you know better. You are a brilliant mind. Yes, you are! ^__^
Ask about something you don't understand @_@?
Compliment... Say something nice! =D
Be a good critic and correct us if something went wrong :|
Go ahead. Comment all you like here! (:

Related Posts Plugin for WordPress, Blogger...